# SDR P2EA99109

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A CRACK WAS FOUND ON THE RIGHT WING INBOARD MIDFLAP, LE SKIN AT WBL 87.75.  CRACK REPAIRED IAW BOEING FAX COO-SJO-99-0280.  (M)
